# SDR CA100127004

- Difficulty date: December 22, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Swrngn SA226AT
- Engine: Garrtt TPE3313U303G
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Hose
- Part number: SS1001J000D290
- Condition: Failed
- Location: Engine Oil
- Part time: 345 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT DEPARTED, AT APPROX 15:06 (CST) THE FLIGHT CREW RECEIVED A CLEARANCE INTO AIRPORT BY THE NDB RUNWAY 18 APPROACH. AFTER SETTING DESCENT POWER F/O NOTICED THE RT ENGINE WAS NOT INDICATING ANY TORQUE. HE BROUGHT THIS TO THE CAPTAINS ATTENTION. CREW THEN NOTED THE INDICATED OIL PRESSURE WAS DROPPING AND PROMPTLY COMPLETED A PRECAUTIONARY SHUTDOWN IAW SOP`S.  SHUTDOWN OCCURRED AT APPROX 15:10 (CST).  ATC WAS ADVISED.  APPROACH WAS COMPLETED AND THE ACFT LANDED SAFELY AT 15:21(CST). THERE WERE NO DELAYS AND NO OTHER FLIGHT ABNORMALITIES NOTED. EXAMINATION OF THE ENG REVEALED A FAILED ENGINE OIL LINE THAT RESULTED IN OIL LOSS IN THE LINE LED TO ITS FAILURE, IT ALSO OVERLOADED THE FWD SCAVENGE PUMP CAUSING ITS FAILURE. LINE AND SCAVENGE PUMP WERE REPLACED. IT WAS NOTED THAT THE LENGTH AND ROUTING OF THESE SUBJECT HOSES IS PARTICULARLY CRITICAL IN THIS INSTALLATION. WHEN THE LOWER COWLING IS OPENED, WHAT APPEARS TO BE THE BEST LENGTH AND ROUTING IS IN FACT NOT THE MOST OPTIMAL WHEN THE COWLING IS SECURED INTO ITS NORMAL POSITION.
